Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lees' immersion theorem and the triangulation of manifolds


Author: R. Lashof
Journal: Bull. Amer. Math. Soc. 75 (1969), 535-538
DOI: https://doi.org/10.1090/S0002-9904-1969-12232-9
MathSciNet review: 0239603
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. A. Armstrong, Lectures on the Hauptvermutung according to Lashof and Rothenberg, Mimeographed Notes, Institute for Advanced Study, Princeton, N. J., 1968.
  • 2. M. Brown, A proof of the generalized Shoenflies theorem, Bull. Amer. Math. Soc. 65 (1960), 74-76. MR 117695
  • 3. N. Kuiper and R. Lashof, Microbundles and bundles. I, Invent. Math. 1 (1966), 1-17. MR 216506
  • 4. J. Lees, Immersions and surgeries on topological manifolds, Bull. Amer. Math. Soc. 75 (1969), 529-534. MR 239602
  • 5. S. P. Novikov, Topological invariance of rational Pontrjagin classes, Dokl. Akad. Nauk SSSR 163 (1965), 298-300 = Soviet Math. Dokl. 6 (1965), 921-923. MR 193644
  • 6. L. Siebenmann, The obstruction to finding a boundary for an open manifold, Ph.D. Thesis, Princeton University, Princeton, N. J., 1965. MR 190942


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12232-9

American Mathematical Society